# SDR DL767980799

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141T3001
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGERS 36L TO 33R WERE FOUND CORRODED BETWEEN FS 412 AND 456.  NEW SECTIONS OF STRINGER WERE SPLICED IN PER SRM OR LONGER BLUEPRINT STRINGER SPLICES WERE INSTALLED.  A     SMALL SECTION OF SKIN WAS CORRODED AND CUTOUT.  THE SKIN WAS REPAIRED PER THE B767 SRM.  THE OVERALL REPAIR WAS DOCUMENTED AND INSTALLED PER ER/A 364467-14, REV A.  LIAISON ENGR'G DETERMINED THAT SPILL IN B/B WAS CAUSE AND THEREFORE AN ISOLATED INCIDENT.
